N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Generalized Gaussian quadrature rules for discontinuities and crack singularities in the extended finite element method

S. E. Mousavi and N. Sukumar. Generalized Gaussian quadrature rules for discontinuities and crack singularities in the extended finite element method. Computer Methods in Applied Mechanics and Engineering, 199(49--52):3237–3249, 2010.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Mousavi:2010b:GGQ,
	author = "S. E. Mousavi and N. Sukumar",
	title  = "Generalized Gaussian quadrature rules for
             discontinuities and crack singularities in the
             extended finite element method",
	journal = CMAME,
 	volume = 199,
 	number = 49--52,
 	pages  = {3237--3249},
  	year   = 2010,
   bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/quadrature/xfemquadrature.pdf",
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {Maximum-Entropy Approximants}
}

Generated by bib2html.pl (written by Patrick Riley ) on Sat Jul 20, 2019 23:36:20